# SDR AALA20100911SFO01

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 92,637 hours, 15,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT ILLUMINATE AT EXTERIOR RIGHT NUMBER 4 DOOR.  REPLACED LAMP FOR EXTERIOR RIGHT NUMBER 4 EMERGENCY LIGHT.  OPS CHECK NORMAL.
